Universidad Complutense de Madrid
E-Prints Complutense

A dynamics approach to the computation of eigenvectors of matrices



Downloads per month over past year

Jiménez , S. and Vázquez Martínez, Luis (2005) A dynamics approach to the computation of eigenvectors of matrices. Journal of Computational Mathematics, 23 (6). pp. 657-672. ISSN 0254-9409


Official URL: http://www.global-sci.org/jcm/


We construct a family of dynamical systems whose evolution converges to the eigenvectors of a general square matrix, not necessarily symmetric. We analyze the convergence of those systems and perform numerical tests. Some examples and
comparisons with the power methods are presented.

Item Type:Article
Uncontrolled Keywords:Critical points; Smallest real eigenvalue; Iterative method; Dynamical systems; Numerical examples
Subjects:Sciences > Mathematics > Differential equations
ID Code:12806
Deposited On:01 Jun 2011 11:22
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page